# SDR CA111021004

- Difficulty date: October 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 65,031 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Limiter
- Part number: 830A000002
- Condition: Tripped
- Location: Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) SLATS UNABLE TO DEPLOY, ARFF CALLED OUT.  ON SHORT FINAL SLATS DEPLOYED NORMALLY, PAN RESCINDED.  FOUND RT SLAT NR 2 OTBD TORQUE LIMITER, PN 830A0000-02, SN 03475, TRIPPED. RESET TORQUE LIMITER IAW AMM 27-80-00-866-006.  OPERATIONS CHECKED SERV IAW AMM 27-84-00-71 0-001.
